Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analele Universitatii "Ovidius" Constanta - Seria Matematica

The Journal of "Ovidius" University of Constanta

Editor-in-Chief: Flaut, Cristina

1 Issue per year


IMPACT FACTOR 2016: 0.422

CiteScore 2016: 0.56

SCImago Journal Rank (SJR) 2016: 0.346
Source Normalized Impact per Paper (SNIP) 2016: 0.966

Mathematical Citation Quotient (MCQ) 2016: 0.10

Open Access
Online
ISSN
1844-0835
See all formats and pricing
More options …

Intuitionistic Fuzzy Normal subrings over a non-associative ring

Tariq Shah / Nasreen Kausar / Inayatur Rehman
Published Online: 2013-05-17 | DOI: https://doi.org/10.2478/v10309-012-0025-4

Abstract

N. Palaniappan et. al [20, 28] have investigated the concept of intuitionistic fuzzy normal subrings in associative rings. In this study we extend these notions for a class of non-associative rings

Keywords : (Intuitionistic) fuzzy set; (intuitionistic) fuzzy LA-subrings; (intuitionistic) fuzzy normal LA-subring

  • [1] K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1986), 87-96. CrossrefGoogle Scholar

  • [2] K. Atanassov, New operations defined over the intuitionistic fuzzy sets, Fuzzy Sets and systems 61 (1994), 137-142. CrossrefGoogle Scholar

  • [3] B. Banerjee and D. K. Basnet, Intuitionistic fuzzy subrings and ideals, J. Fuzzy Math. 11 (2003), 139-155. Google Scholar

  • [4] R. Biswas, Intuitionistic fuzzy subrings, Mathematical Forum x (1989), 37-46. Google Scholar

  • [5] R. J. Cho, J. Jezek and T. Kepka praha, Paramedial groupoids, Czechoslovak Mathematical Journal 49 (1999), 391-399. CrossrefGoogle Scholar

  • [6] P. Corsini1 and I. Cristea2, Fuzzy sets and non complete 1-Hypergroups*, An. S¸t. Univ. Ovidius Constant 13 (2005), 27-54. Google Scholar

  • [7] I. Cristea, Complete Hypergroups, 1-Hypergroups and fuzzy sets, An. S¸t. Univ. Ovidius Constant 10 (2002), 25-38. Google Scholar

  • [8] K. A. Dib and N. L. Youssef, Fuzzy Cartesian product, fuzzy relations and fuzzy functions, Fuzzy Sets Syst 41 (1991), 299-315. Web of ScienceGoogle Scholar

  • [9] K. A. Dib, N. Galhum and A. A. M. Hassan, Fuzzy rings and fuzzy ideals, Fuzzy Math. 4 (1996), 245-261. Google Scholar

  • [10] D. Dubois, S. Gottwaldb, P. Hajekc, J. Kacprzykd and H. Pradea, Termi- nological difficulties in fuzzy set theory-The case of ”Intuitionistic Fuzzy Sets”, Fuzzy Sets and Systems 156 (2005), 485-491. CrossrefGoogle Scholar

  • [11] P. Holgate, Groupoids satisfying a simple invertive law, Math. Stud. 61 (1992), 101-106. Google Scholar

  • [12] K. Hur*, H. w. Kang and H. k. Song, Intuitionistic Fuzzy subgroups and subrings, Honam Math. J. 25 (2003), 19-41. Google Scholar

  • [13] J. Jezek, T. Kepka, Medial groupoids, Rozpravy CSAV 93/2(1983). Google Scholar

  • [14] M. A. Kazim, M. Naseerudin, On almost semigroups, Alig. Bull. Math. 2 (1972), 1-7. Google Scholar

  • [15] M. S. Kamran, Conditions for LA-semigroups to resemble associative structures, Ph.D. Thesis, Quaid-i-Azam University, Islamabad, 1993. Google Scholar

  • [16] M. Khan and M. N. A. Khan, On Fuzzy Abel Grassmann’s Groupoids, AFM 5 (2010), 349-360. Google Scholar

  • [17] S. Narmada and V. M. Kumar, Intuitionistic Fuzzy Bi-Ideals and Regu- larity in Near-Rings, International Journal of Algebra 5 (2011), 483-490. Google Scholar

  • [18] M. F. Marashdeh and A. R. Salleh, Intuitionistic Fuzzy Rings, Int. J. Algebra 5 (2011), 37-47. Google Scholar

  • [19] N. Palaniappan and K. Arjunan, Some properties of intuitionistic fuzzy subgroups, Acta Ciencia Indic Math. 2 (2007), 321-328. Google Scholar

  • [20] N. Palaniappan, K. Arjunan and V. Veeramani, The homomorphism, an- tihomomorphism of an intuitionistic fuzzy normal subrings, Acta Ciencia Indica Math. 219 (2007), 219-224. Google Scholar

  • [21] P. V. Protic and N. Stevanovic, AG-test and some general properties of Abel-Grassmann’s groupoids, Pure Math. and applications 6 (1995), 371- 383. Google Scholar

  • [22] P. V. Protic and N. Stevanovic, The structural theorem for AG* - groupoids, Series Mathematics Informatics 10 (1995), 25-33. Google Scholar

  • [23] T. Shah and N. Kausar, Fuzzy ideals in LA-rings (submitted). Google Scholar

  • [24] T. Shah and N. Kausar, Intuitionistic fuzzy bi-ideals in LA-rings (submitted). Google Scholar

  • [25] T. Shah and I. Rehman, On LA-rings of finitely non-zero functions, Int. J. Contemp. Math. Sciences 5 (2010), 209-222. Google Scholar

  • [26] T. Shah and I. Rehman, On characterizations of LA-rings through some properties of their ideals, Southeast Asian Bull. Math. (to appear). Google Scholar

  • [27] M. Shah and T. Shah, Some basic properties of LA-rings, Int. Math. Forum 6 (2011), 2195-2199. Google Scholar

  • [28] V. Veeramani, K. Arjunan and N. Palaniappan, Some Properties of Intuitionistic Fuzzy Normal Subrings, Applied Math. Sciences 4 (2010), 2119-2124. Google Scholar

  • [29] A. C. Volf, Fuzzy subfields, An. S,t. Univ. Ovidius Constant,a vol. 9, no. 2(2001), 193-198. Google Scholar

  • [30] L. M. Yan, Intuitionistic Fuzzy Ring and Its Homomorphism Image, Int. Seminar on Future BioMedical Infor. Eng. fbie, (2008), 75-77. Google Scholar

  • [31] L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338-353. CrossrefGoogle Scholar

About the article

Published Online: 2013-05-17

Published in Print: 2012-05-01


Citation Information: Analele Universitatii "Ovidius" Constanta - Seria Matematica, ISSN (Online) 1844-0835, DOI: https://doi.org/10.2478/v10309-012-0025-4.

Export Citation

This content is open access.

Comments (0)

Please log in or register to comment.
Log in